# SDR HEEA968564

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040531001
- Condition: Corroded
- Location: M/R Gr Box
- Component: 206040004101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OVERHAUL DUE.  UPON INSPECTION OF PARTS NOTED:  CORROSION IN ORING GROOVE. REPLACED WITH SERVICEABLE PARTS.  SEE MMIR# HEEA0008563 THROUGH HEEA0008566 FOR PARTS REPLACED.
